# SDR CA990430009

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Support
- Part number: 10510157
- Condition: Corroded
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF TRANSMISSION SUPPORTS AND UPON REMOVAL OF CLEAR ADHESIVE TAPE, MINOR SURFACE CORROSION WAS FOUND ON FORWARD STRUT OF LT SUPPORT ASSY.  CORROSION WAS IN AREA WHERE PAINT HAD FLAKED OFF.  CORROSION REMOVED, AREA TREATED AND RE-PAINTED.
